Carmen Núñez Jiménez 


 

Departamento de Matemática Aplicada - Sección EII

Escuela de Ingenierías Industriales - Universidad de Valladolid

Paseo del Cauce 59, 47011 Valladolid, Spain

 
Tel:  
(+34) 983 42 37 92

Fax: (+34) 983 42 34 06

E-mail: carnun@wmatem.eis.uva.es

Web:    http://wmatem.eis.uva.es/~carnun/

Reseach group: Sistemas Dinámicos


 




Publications (updated 2018/01/04)

 

Descripción: Descripción: Descripción: punto Non-Atkinson perturbations of nonautonomous linear Hamiltonian systems: exponential dichotomy and nonoscillation,

      with Rafael Obaya,
      Journal of Dynamics and Differential Equations,

      DOI: 10.1007/s10884-017-9637-8.

 

Descripción: Descripción: Descripción: punto Exponential stability for nonautonomous functional differential equations with state-dependent delay,

      with Ismael Maroto and Rafael Obaya,
     
Discrete and Continuous Dynamical Systems, Series B, 22 (8) (2017), 3167-3197.

 

Descripción: Descripción: Descripción: punto Dynamical properties of nonautonomous functional differential equations with state-dependent delay,

      with Ismael Maroto and Rafael Obaya,
     
Discrete and Continuous Dynamical Systems, Series A, 37 (7) (2017), 3939-3961.

 

Descripción: Descripción: Descripción: punto Nonautonomous linear-quadratic dissipative control processes without uniform controllability,

      with Russell Johnson, Sylvia Novo and Rafael Obaya,
      Journal of Dynamics and Differential Equations, 29 (2) (2017), 355-383.


Descripción: Descripción: Descripción: punto Nonautonomous Linear Hamiltonian Systems: Oscillation, Spectral Theory and Control,

      with Russell Johnson, Rafael Obaya, Sylvia Novo and Roberta Fabbri,
      Developments in Mathematics, 36, Springer, 2016.

 

Descripción: Descripción: Descripción: punto Issue on Nonautonomous Dynamics (editor),

      with Roberta Fabbri, Russell Johnson, Sylvia Novo and Rafael Obaya,
      Discrete and Continuous Dynamical Systems, Serie S, 9 (4) (2016).

 

Descripción: Descripción: Descripción: punto Null controllable sets and reachable sets for nonautonomous linear control systems,

      with Roberta Fabbri, Sylvia Novo and Rafael Obaya,
      Discrete and Continuous Dynamical Systems, Series S, 9 (4) (2016), 1060-1094.

 

Descripción: Descripción: Descripción: punto Remarks on linear-quadratic dissipative control systems,

      with Russell Johnson,
     
Discrete and Continuous Dynamical Systems, Series B, 20 (3) (2015), 889-914.

 

Descripción: Descripción: Descripción: punto Uniform weak disconjugacy and principal solutions for linear Hamiltonian systems,

      with Russell Johnson, Sylvia Novo and Rafael Obaya,

      in: Recent Advances in Delay Differential and Difference Equations,

      eds: E. Hartung and M.Pituk,

      Springer Proceedings in Mathematics & Statistics, 94,

      Springer Cham Heidelberg New York Dordrecht London 2014, 131-159.

 

Descripción: Descripción: Descripción: punto Skew-product semiflows for non-autonomous partial functional differential equations with delay,

      with Sylvia Novo, Rafael Obaya and Ana M. Sanz,
     
Discrete and Continuous Dynamical Systems, Series A, 34 (10) (2014), 4291-4321.

 

Descripción: Descripción: Descripción: punto The Kalman-Bucy filter revisited,
      with Russell Johnson,
     
Discrete and Continuous Dynamical Systems, Series A, 34 (10) (2014), 4139-4153.

 

Descripción: Descripción: Descripción: punto Dynamical methods for linear Hamiltonian systems with applications to control processes,
      with Russell Johnson and Rafael Obaya, 

      Journal of Dynamics and Differential Equations, 25 (3) (2013), 679-713.

 

Descripción: Descripción: Descripción: punto On linear-quadratic dissipative control processes with time-varying coefficients,
      with Roberta Fabbri, Russell Johnson and Sylvia Novo,
     
Discrete and Continuous Dynamical Systems, Series A, 33 (1) (2013), 193-210.

 

Descripción: Descripción: Descripción: punto Minimal sets in monotone and concave skew-product semiflows II: two-dimensional systems of differential equations,
      with Rafael Obaya and Ana M. Sanz,
      Journal of Differential Equations, 
252 (5) (2012), 
3575-3607.

 

Descripción: Descripción: Descripción: punto Minimal sets in monotone and concave skew-product semiflows I: a general theory,
      with Rafael Obaya and Ana M. Sanz,
      Journal of Differential Equations,
252 (10) (2012),
5492-5517.

 

Descripción: Descripción: Descripción: punto Special Issue on Nonautonomous Dynamical Systems and Applications (editor),

      with Roberta Fabbri,
      Communications on Pure and Applied Analysis, 10 (3) (2011), 817-1010

 

Descripción: Descripción: Descripción: punto Some remarks concerning weakly disconjugate linear Hamiltonian systems,
      with Roberta Fabbri, Russell Johnson and Sylvia Novo,
      Journal of Mathematical Analysis and Applications,
380 (2011), 853-864.

 

Descripción: Descripción: Descripción: punto Minimal sets in monotone and sublinear skew-product semiflows II: two-dimensional systems of differential equations,
      with Rafael Obaya and Ana M. Sanz,
      Journal of Differential Equations,
247 (8) (2010), 1899-1925.

 

Descripción: Descripción: Descripción: punto Minimal sets in monotone and sublinear skew-product semiflows I: the general case,
      with Rafael Obaya and Ana M. Sanz,
      Journal of Differential Equations,
247 (7) (2010), 1879-1897.

 

Descripción: Descripción: Descripción: punto Global attractivity in concave or sublinear monotone infinite delay differential equations,
      with Rafael Obaya and Ana M. Sanz,
      Journal of Differential Equations,
 246 (8) (2009), 3332-3360.

 

Descripción: Descripción: Descripción: punto Special Issue on Nonautonomous Dynamics (editor),

      with Roberta Fabbri, Russell Johnson and Rafael Obaya,

      Discrete and Continuous Dynamical Systems, Serie B, 9 (3&4) (2008), 431-788

 

Descripción: Descripción: Descripción: punto A non-autonomous bifurcation theory for deterministic scalar differential equations,
      with Rafael Obaya,
     
Discrete and Continuous Dynamical Systems, Series B, 9 (3&4) (2008), 701-730.

Descripción: Descripción: Descripción: punto Old and new results on strange non-chaotic attractors,      

      with Àngel Jorba, Rafael Obaya and Joan Carles Tatjer,
      International Journal of Bifurcattion and Chaos, 17 (11) (2007), 3895-3928.


Descripción: Descripción: Descripción: punto Disconjugacy and the rotation number for linear, non-autonomous Hamiltonian systems,
      with Roberta Fabbri and Russell Johnson,
      Annali di Matematica Pura ed Applicata, 185 (2006), S3-S21.

 

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Almost automorphic and almost periodic dynamics for quasimonotone non-autonomous differential equations,

      with Sylvia Novo and Rafael Obaya,
      Journal of Dynamics and Differential Equations, 17 (3) (2005), 589-619.


Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif A perturbation theorem for linear Hamiltonian systems with bounded orbits,
      with Roberta Fabbri and Ana M. Sanz,
     
Discrete and Continuous Dynamical Systems, Series A, 13 (3) (2005), 623-635.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Complete guiding sets for a class of almost-periodic differential equations,
      with Ana I. Alonso and Rafael Obaya,
     Journal of Differential Equations,
208 (1) (2005), 124-146.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Uniform complete guiding sets for finite-delay differential equations,
      with Rafael Obaya,
     
in: Equadiff 2003: International Conference on Difference Equations, 848-855,
      eds: F. Dumortier, H. W. Broer, J. Mawhin, A. Vanderbauwhede, S. Verduyn Lunel,
      World Scientifi
c Publishing, Singapore, 2005.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif On the Yakubovich Frequency Theorem for linear non-autonomous control processes,
      with Roberta Fabbri and Russell Johnson,
     
Discrete and Continuous Dynamical Systems, Series A, 9 (3) (2003), 677-704.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif The rotation number for non-autonomous linear Hamiltonian systems I: basic properties,
      with Roberta Fabbri and Russell Johnson,
     
Zeitschrift für Angewandte Mathematik und Physik, 54 (2003), 484-502.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif The rotation number for non-autonomous linear Hamiltonian systems II: the Floquet coefficient,
      with Roberta Fabbri and Russell Johnson,
     
Zeitschrift für Angewandte Mathematik und Physik, 54 (2003), 652-676.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Absolutely continuous invariant measures on the sphere,
      with Sylvia Novo,
      in: Nonlinear Analysis and Applications, 799-806,
      ed: R. Agarwal,

      Kluwer Academic Publishers, 2003.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif On the Frequency Theorem for nonperiodic systems,
      with Roberta Fabbri and Russell Johnson,
      in: Dynamics, Bifurcations and Control, 233-241,
      Lecture Notes in Control and Information Sciences, 273,
      ed: F. Colonius,

      Springer-Verlag, 2002.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Linear Hamiltonian systems with absolutely continuous dynamics,

      with Sylvia Novo,
      Nonlinear Analysis, Theory, Methods and Applications, 47 (2001), 1401-1406.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Ergodic linear Hamiltonian systems with absolutely continuous dynamics,
      with Ana M. Sanz,

      in: Proceedings of Dynamic Systems and Applications 3, 467-474,
      eds: G.S. Ladde and M. Sambandham, Atlanta, 2001.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Ergodic properties and rotation number for linear Hamiltonian systems,
      with Sylvia Novo and Rafael Obaya,
      Journal of Differential Equations, 148 (1998), 148-185.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Non-tangential limit of the Weyl m-functions for the ergodic Schrödinger equation,

      with Rafael Obaya,
      Journal of Dynamics and Differential Equations 10 (1998), 209-257.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Time averages for continuous functions on distal flows,
      Bulletin of the Australian Mathematical Society, 58 (1998), 445-452.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif The almost periodic type difference equations,
      with Jialin Hong,
      Mathematical and Computer Modelling, 28 (1998), 21-31.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Ergodic theory for the one-dimensional Jacobi operator,

      with Rafael Obaya,
      Studia Mathematica, 117 (2) (1996), 149-171.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif On the Floquet coefficient for bidimensional linear systems with null Lyapunov exponent,
      with Rafael Obaya,
      in: Proceedings of Dynamic Systems and Applications 2, 421-428,
      eds: G.S. Ladde and M. Sambandham, Atlanta, 1996.

Descripción: Descripción: Descripción: http://wmatem.eis.uva.es/~carnun/pungor.gif Semicontinuity of the derivative of the rotation number,

      with Rafael Obaya,
      Comptes Rendus de l'Académie des Sciences - Series I, 320 (1995), 1245-1248.

 

 




External Links:


Descripción: Descripción: Descripción: punto Enrique Marty    

 

 

Descripción: Descripción: Descripción: Descripción: punto  Marina Núñez